# SDR DL75E100963

- Difficulty date: April 22, 2010
- Submitted: April 27, 2010
- Operation: Air carrier
- Aircraft: N704X
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28163
- Aircraft time: 43,902 hours, 14,194 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N33202
- Condition: Dented
- Location: Sta 617 Str 15l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PSV 10, THE FUSELAGE SKIN WAS FOUND TO BE DENTED AT STA 617 AT STRINGER 15L AND 16L. REPAIR WAS ACCOMPLISHED IAW ERA 481715-14
